# SDR DLM88991592

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Condition: Failed
- Location: E/E Comp
- Component: H05A00354
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

F/W WILL NOT TEST WHEN BUTTONS ARE PUSHED NO AURAL SOUND NO LIGHTS IN MASTER WARNING MASTER CAUTION.  NO LOOP LIGHTS, NO ENGINE FIRE LIGHTS.  REPLACED CENTRAL AURAL WARNING UNIT.  RAN FIRE WARNING TEST FIRE WARNING TEST OK.
